# SDR DALA13058806813

- Difficulty date: October 26, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 377, LBL 45 SEAT TRACK, UPPER SURFACE.  REMOVED & REPLACED SEAT TRACK BETWEEN BS 377 - 440, LBL 45 IAW SRM 51-40-02. REPLACED SEAT TRACK IAW DWG 141N5130-67 & SRM  51-40-02.
